# SDR HALA2023040300146

- Difficulty date: March 30, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,903 hours, 7,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 383 DOOR 2L & 4L ESCAPE SLIDE EPSU SYSTEM TEST DEFECT: "ESCAPE SLIDE LT SW, ATA 256241". CORRECTIVE ACTION: DR 2L AND 4L SLIDE ASSY REPLACED. (4242585)
